# SDR UPS06846766

- Difficulty date: April 23, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 76,521 hours, 25,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fs 1766 L34r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXTERIOR OF TAILSKID FAIRING JUST FWD OF DOUBLER HAS RIPPED FASTENER HOLE AND AFT EDGE IS GOUGED.  REMOVED DOUBLER IAW SRM 53-2-0 FIG 1F.  FABRICATED AND INSTALLED REPAIR DOUBLER,AND FILLER AT STA 1766 L34L TO L34R IAW SRM 53-02-01 FIG 7, 51-01-08, AND SRM 51-03-02.
